Alert archive / Illinois / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 101, NWS Lincoln, IL

June 18, 2010Knox County, Peoria County, Stark County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 18, 2010, 2:29 PM CDT for Knox County, Peoria County, Stark County, Illinois. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2010, 2:29 PM CDT (19:29 UTC)
Expired
Jun 18, 2010, 3:15 PM CDT
In force
46 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Knox County, IL, Peoria County, IL, Stark County, IL

The radar

The Quad Cities radar (KDVN), 70 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 2:30 PM CDTTSTM WND DMGGalesburg, ILPOWERLINE BLOWN DOWN IN TWO LOCATIONS IN CITY. ALSO ONE TREE BLOWN DOWN. FROM COUNTY SHERIFF.
Jun 18, 2:40 PM CDTTSTM WND DMG1 Ne Dahinda, IL6 INCH TREE LIMBS BLOWN DOWN.
Jun 18, 2:44 PM CDTHAIL 0.88Galesburg, ILINTERSECTION OF US 34 AND I-74
Jun 18, 2:55 PM CDTHAIL 0.25Knoxville, ILPEA HAIL FOR 5 MINUTES. DELAYED REPORT. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 12:29 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.5 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2010-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2010-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-560 J/kg
Mixed-layer LCL
1673 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

792 
WUUS53 KILX 181929
SVRILX
ILC095-143-175-182015-
/O.NEW.KILX.SV.W.0101.100618T1929Z-100618T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
229 PM CDT FRI JUN 18 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KNOX COUNTY IN WEST CENTRAL ILLINOIS...
  NORTHWESTERN PEORIA COUNTY IN CENTRAL ILLINOIS...
  WESTERN STARK COUNTY IN NORTH CENTRAL ILLINOIS...

* UNTIL 315 PM CDT.

* AT 227 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR GALESBURG...AND MOVING EAST
  AT 30 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING
  WINDS.

  THIS STORM DOWNED POWER LINES IN GALESBURG. 

* LOCATIONS IMPACTED INCLUDE...
  KNOXVILLE...GILSON...WATAGA...ONEIDA...ALTONA...VICTORIA...
  WILLIAMSFIELD...ELMORE...LAURA...WEST JERSEY...LA FAYETTE...
  HENDERSON...DAHINDA AND SNAKE DEN HOLLOW.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 34 AND 64.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4123 8987 4089 8987 4082 9045 4115 9044
      4116 9037 4116 8989 4122 8988
TIME...MOT...LOC 1928Z 249DEG 26KT 4100 9035
WIND...HAIL 60MPH 0.88IN

$$

GEELHART
3 follow-up statements
179 
WWUS53 KILX 181941
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
241 PM CDT FRI JUN 18 2010

ILC095-143-175-182015-
/O.CON.KILX.SV.W.0101.000000T0000Z-100618T2015Z/
KNOX IL-PEORIA IL-STARK IL-
241 PM CDT FRI JUN 18 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
STARK...NORTHWESTERN PEORIA AND NORTHERN KNOX COUNTIES UNTIL 315 PM
CDT...

AT 236 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ALTONA TO GALESBURG...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL
MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  KNOXVILLE...GILSON...VICTORIA...LA FAYETTE...WEST JERSEY...
  ELMORE...WILLIAMSFIELD...LAURA...DAHINDA AND SNAKE DEN HOLLOW.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 38 AND 64.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4123 8987 4089 8987 4082 9045 4105 9044
      4116 9023 4116 8989 4122 8988
TIME...MOT...LOC 1941Z 249DEG 26KT 4111 9010 4091 9039
WIND...HAIL 60MPH 0.88IN

$$

GEELHART
907 
WWUS53 KILX 181955
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
255 PM CDT FRI JUN 18 2010

ILC095-143-175-182015-
/O.CON.KILX.SV.W.0101.000000T0000Z-100618T2015Z/
KNOX IL-PEORIA IL-STARK IL-
255 PM CDT FRI JUN 18 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
STARK...NORTHWESTERN PEORIA AND NORTHERN KNOX COUNTIES UNTIL 315 PM
CDT...

AT 254 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM TOULON TO KNOXVILLE...MOVING EAST AT 35 MPH. NICKEL SIZE HAIL
MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  GILSON...WEST JERSEY...ELMORE...WILLIAMSFIELD...LAURA AND DAHINDA.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 43 AND 64.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4123 8987 4089 8987 4082 9045 4098 9044
      4115 9009 4116 8989 4122 8988
TIME...MOT...LOC 1955Z 266DEG 31KT 4111 8987 4086 9027
WIND...HAIL 60MPH 0.88IN

$$

GEELHART
451 
WWUS53 KILX 182013
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
313 PM CDT FRI JUN 18 2010

ILC095-143-175-182023-
/O.EXP.KILX.SV.W.0101.000000T0000Z-100618T2015Z/
KNOX IL-PEORIA IL-STARK IL-
313 PM CDT FRI JUN 18 2010

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN STARK...NORTHWESTERN
PEORIA AND NORTHERN KNOX COUNTIES WILL EXPIRE AT 315 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA.  HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH
THESE THUNDERSTORMS.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM. 

LAT...LON 4123 8987 4089 8987 4082 9045 4098 9044
      4115 9009 4116 8989 4122 8988
TIME...MOT...LOC 2013Z 266DEG 31KT 4112 8966 4087 9007

$$

GEELHART

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 12:17 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Jun 18, 12:17 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1217 PM CDT FRI JUN 18 2010

.DISCUSSION...
ISSUED 1211 PM CDT FRI JUN 18 2010

A HEAT ADVISORY WAS ISSUED FOR THE SOUTHEAST CWA FOR THIS
AFTERNOON AND EARLY EVENING. ALREADY SEEING HEAT INDEX VALUES OF
100 TO 105 DEGREES...WITH DEWPOINTS IN THAT AREA CURRENTLY IN THE
MID 70S. WILL NEED TO MONITOR AREAS FURTHER NORTHWEST TOWARD
SPRINGFIELD AND JACKSONVILLE FOR POSSIBLE EXPANSION...BUT AIR
TEMPERATURES ARE A BIT LOWER AT THE MOMENT HELPING TO KEEP THE
NUMBERS DOWN FOR THE TIME BEING.

GEELHART

&&

.AVIATION...
ISSUED 1215 PM CDT FRI JUN 18 2010

SQUALL LINE PUSHING ACROSS EASTERN IOWA AT THE MOMENT...AND IS
PROJECTED TO AFFECT THE KPIA AND KBMI TAF SITES THIS AFTERNOON.
AWIPS TIME-OF-ARRIVAL TOOL WOULD HAVE THE LINE COMING INTO KPIA
AROUND 2030Z AND BMI SHORTLY AFTER 2130Z. WILL HAVE TEMPO GROUPS
FOR THESE TWO SITES TO TIME THE ARRIVAL...AND KEEP VCTS AT THE
REMAINING SITES. LITTLE CHANGE MADE BEYOND 00Z.

GEELHART

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ILZ062-063-066>068-
071>073.

&&
Hazardous weather outlook, Jun 18, 11:44 AM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1144 AM CDT FRI JUN 18 2010

ILZ027>031-037-038-191100-
KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
1144 AM CDT FRI JUN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING...AS A SQUALL LINE ACROSS IOWA MOVES INTO ILLINOIS.
SIGNIFICANT WIND DAMAGE IS POSSIBLE FROM THIS LINE OF
STORMS...WITH LARGE HAIL ALSO POSSIBLE.

AFTERNOON HEAT INDEX VALUES OF 95 TO 100 DEGREES WILL BE POSSIBLE
THIS AFTERNOON...BEFORE THE STORMS ARRIVE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WEAK COLD FRONT IS EXPECTED TO REMAIN OVER THE AREA THE NEXT
SEVERAL DAYS. THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS
ALONG THIS BOUNDARY OVER THE NEXT SEVERAL DAYS...WITH THE BETTER
CHANCE FOR MORE ORGANIZED THUNDERSTORMS COMING ALONG EITHER LATE
SATURDAY NIGHT OR SUNDAY. ONCE AGAIN...THE STRONGER STORMS MAY
PRODUCE GUSTY WINDS AND VERY HEAVY RAINFALL. SEVERE WEATHER IS NOT
EXPECTED ON SATURDAY...BUT IS POSSIBLE ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EARLY EVENING...
PRIMARILY BETWEEN 2 PM AND 7 PM.

ILZ036-040-041-047-049-050-191100-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-
1144 AM CDT FRI JUN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING...AS A SQUALL LINE ACROSS IOWA MOVES INTO ILLINOIS.
WIND DAMAGE IS POSSIBLE FROM THIS LINE OF STORMS...WITH LARGE
HAIL ALSO POSSIBLE. THE BEST SEVERE WEATHER CHANCES WILL BE A BIT
FURTHER NORTH.

AFTERNOON HEAT INDEX VALUES OF 95 TO 100 DEGREES WILL BE POSSIBLE
THIS AFTERNOON.

FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE
ALONG THE ILLINOIS RIVER DOWNSTREAM FROM HAVANA FOR THE NEXT
SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WEAK COLD FRONT IS EXPECTED TO REMAIN OVER THE AREA THE NEXT
SEVERAL DAYS. THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS
ALONG THIS BOUNDARY OVER THE NEXT SEVERAL DAYS...WITH THE BETTER
CHANCE FOR MORE ORGANIZED THUNDERSTORMS COMING ALONG EITHER LATE
SATURDAY NIGHT OR SUNDAY. ONCE AGAIN...THE STRONGER STORMS MAY
PRODUCE GUSTY WINDS AND VERY HEAVY RAINFALL. SEVERE WEATHER IS NOT
EXPECTED ON SATURDAY...BUT IS POSSIBLE SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.
PRESENT INDICATIONS SUGGEST THE PRIMARY TIME FRAME FOR ACTIVATION
WILL BE FROM 3 PM THROUGH 9 PM THIS EVENING.

ILZ042-043-048-051>053-061-191100-
CHRISTIAN-DE WITT-LOGAN-MACON-MENARD-SANGAMON-SHELBY-
1144 AM CDT FRI JUN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING...AS A FRONTAL BOUNDARY BECOMES STATIONARY OVER NORTHERN
ILLINOIS. WIND DAMAGE AND LARGE HAIL WILL BE THE PRIMARY
THREATS...AS WELL AS VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE WEAK COLD FRONT IS EXPECTED TO REMAIN OVER THE AREA THE NEXT
SEVERAL DAYS. THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS ALONG
THIS BOUNDARY THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK...WITH
THE BETTER CHANCE FOR MORE ORGANIZED THUNDERSTORMS COMING ALONG
EITHER LATE SATURDAY NIGHT OR SUNDAY. ONCE AGAIN...THE STRONGER
STORMS MAY PRODUCE GUSTY WINDS AND VERY HEAVY RAINFALL. SEVERE
WEATHER IS NOT EXPECTED ON SATURDAY...BUT IS POSSIBLE SUNDAY.

AFTERNOON HEAT INDEX VALUES AROUND 100 DEGREES ARE LIKELY THIS
AFTERNOON...THEN AGAIN ON TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.
PRESENT INDICATIONS SUGGEST THE PRIMARY TIME FRAME FOR ACTIVATION
WILL BE FROM 3 PM THROUGH 9 PM THIS EVENING.

ILZ044>046-054>057-191100-
CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-VERMILION-
1144 AM CDT FRI JUN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING...AS A FRONTAL BOUNDARY BECOMES STATIONARY OVER NORTHERN
ILLINOIS. WIND DAMAGE AND LARGE HAIL WILL BE THE PRIMARY
THREATS...AS WELL AS VERY HEAVY RAIN.

FOR INTERESTS ALONG THE SANGAMON RIVER...ESPECIALLY NEAR
MONTICELLO...MINOR FLOODING WILL BE POSSIBLE THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE WEAK FRONTAL BOUNDARY IS EXPECTED TO REMAIN OVER THE AREA THE
NEXT SEVERAL DAYS. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE
POSSIBLE...AS LONG AS THE FRONT REMAINS IN THE AREA. SOME OF THE
STRONGER STORMS MAY PRODUCE STRONG WINDS AND VERY HEAVY RAINFALL.
THE THREAT OF SEVERE WEATHER BEYOND SATURDAY IS UNCERTAIN AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND THIS
EVENING. PRESENT INDICATIONS SUGGEST THE PRIMARY TIME FRAME FOR
ACTIVATION WILL BE FROM 4 PM UNTIL 10 PM.

ILZ062-063-066>068-071>073-191100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
1144 AM CDT FRI JUN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE
LATE THIS AFTERNOON AND EVENING. A FEW OF THE STORMS WILL BE
CAPABLE OF PRODUCING GUSTY WINDS AND HEAVY RAINFALL. ANY RISK OF
SEVERE WEATHER IS MOST LIKELY TO BE NORTH OF I-70.

EXTENSIVE FLOODING IS EXPECTED ALONG MUCH OF THE WABASH RIVER THE
NEXT SEVERAL DAYS. MINOR FLOODING ALONG PORTIONS OF THE LITTLE
WABASH AND EMBARRAS RIVERS WILL CONTINUE INTO THE FIRST PART OF
THE WEEKEND.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WEAK FRONTAL BOUNDARY IS EXPECTED TO REMAIN OVER ILLINOIS THE
NEXT SEVERAL DAYS. ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL
BE POSSIBLE...AS LONG AS THE FRONT REMAINS IN THE AREA. SOME OF
THE STRONGER STORMS MAY PRODUCE STRONG WINDS AND VERY HEAVY
RAINFALL. THE THREAT OF SEVERE WEATHER BEYOND SATURDAY IS
UNCERTAIN AT THIS TIME.

AFTERNOON HEAT INDEX VALUES FROM 95 TO 100 DEGREES ARE LIKELY
THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

GEELHART

In the hours before

Local storm report, Jun 18, 2:29 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
229 PM CDT FRI JUN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     TSTM WND DMG     GALESBURG               40.95N 90.38W
06/18/2010                   KNOX               IL   EMERGENCY MNGR

            POWER LINE DOWN ON WEST SIDE OF GALESBURG

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 5:41 AM CDTSpecial Weather StatementILXPiatt64 min
Jun 18, 5:58 AM CDTSevere Thunderstorm WarningILXChampaign, DeWitt, Piatt37 min
Jun 18, 6:12 AM CDTTornado WarningILXChampaign, Piatt34 min
Jun 18, 11:57 AM CDTHeat AdvisoryILXClark, Clay, Crawford, Cumberland, Effingham, Jasper and 2 more7 hr
Jun 18, 2:51 PM CDTAreal Flood AdvisoryILXKnox2 hr
Jun 18, 3:15 PM CDTSpecial Weather StatementILXKnox45 min
Jun 18, 3:26 PM CDTSpecial Weather StatementILXMarshall, Peoria49 min
Jun 18, 3:36 PM CDTSevere Thunderstorm WarningILXFulton, Knox26 min
Jun 18, 3:44 PM CDTHeat AdvisoryILXClark, Clay, Crawford, Cumberland, Effingham, Jasper and 2 more21 hr
Jun 18, 4:01 PM CDTSpecial Weather StatementILXWoodford44 min
Jun 18, 4:44 PM CDTSpecial Weather StatementILXMcLean31 min
Jun 18, 5:16 PM CDTSpecial Weather StatementILXChampaign59 min
Jun 18, 5:24 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion66 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.